Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 4, Pages 189-200
http://dx.doi.org/10.1155/S016117120100686X

Matrix transformations of starshaped sequences

Penn State University, Shenango Campus, 147, Shenango Avenue, Sharon 16146, PA, USA

Received 1 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chikkanna R. Selvaraj and Suguna Selvaraj, “Matrix transformations of starshaped sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 4, pp. 189-200, 2001. https://doi.org/10.1155/S016117120100686X.